# SDR FDEA200905111613

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Part number: A5211125520300
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT ACCESS DOOR LEFT CROSS MEMBER IS CRACKED AT THE FWD SECTION HINGE ARM.  INSTALLED REPAIR ANGLE IAW SRM 52-41-14 FIG 201, ALODINED AND PRIMED IAW SRM 51-21-10 PG 6 & 11, REMOVED & INSTALLED AVIONICS DOOR IAW MM 52-41-14-4.
